# SDR IPXA2025100100980

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 24,146 hours, 14,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LATCH BUTTON NOT LOCKING CREW ENTRY DOOR IN OPEN POSITION FOUND PIECE OF INSULATION STUCK IN PUSH ROD. REMOVED INSULATION PIECE AND OPS CK DOOR OPEN LATCH. OPEN LATCH PUSH BUTTON OPS CK NORMAL PER AMM 52-11-11
